# SDR AALA202401176131

- Difficulty date: January 10, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A320*
- Aircraft serial: 1465
- Aircraft time: 74,605 hours, 28,618 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L2 SLIDE WILL NOT ARM IN FLIGHT IT WAS FIRST NOTICED ON THE FLIGHT ATTENDANTS CIDS PANEL. THE SLIDES ARM LIGHT WAS ON AND ON ECAM DOORS PAGE L2 WAS NOT SHOWING IT WAS ARMED. **SUPPLEMENTAL REPORT FOR AALA202401166131: MAINTENANCE REPLACED THE L2 DOOR DETECTOR PROXIMITY SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
